EconPapers    
Economics at your fingertips  
 

Existence of Nonoscillatory Solutions of Higher‐Order Neutral Differential Equations with Distributed Coefficients and Delays

Youjun Liu, Huanhuan Zhao and Jurang Yan

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We consider the existence of nonoscillatory solutions of higher‐order neutral differential equations with distributed coefficients. We use the Banach contraction principle to obtain new sufficient condition for the existence of nonoscillatory solutions.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/1026726

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1026726

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1026726